Nurofen Express 200mg Liquid Capsules - 30 liquid capsules

£6.99
5352835

Nurofen Express 200mg Liquid Capsules targets pain fast.
See details below, always read the label

Suitable for: Adults, the elderly and children aged 12 years and over.
Active ingredients: Ibuprofen 200mg.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 24 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Nurofen Express 200mg Liquid Capsules are quickly absorbed to work where they're needed - at the site of pain. Designed to break down easily in the body, the liquid released is quickly absorbed to relieve pain, reduce inflammation and lower temperature.

Fast, effective relief from:

  • Headaches
  • Backache
  • Period pain
  • Dental pain
  • Neuralgia
  • Rheumatic pain
  • Muscular pain
  • Migraine
  • Cold and flu symptoms
  • Feverishness

Suitable for

Adults, the elderly and children aged 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Adults, the elderly and children 12 years and over: Swallow 2 liquid capsules with water, then if necessary take 1 or 2 liquid capsules every 4 hours. Do not chew capsules.

Do not exceed 6 liquid capsules in 24 hours.

Not suitable for children under 12 years without medical advice.

If symptoms persist for more than 10 days , if pain or fever worsen or if new symptoms occur , consult your doctor or pharmacist.

Hazards and Cautions

Before using this product:

Do not take if you:

  • have or have ever had a stomach ulcer
  • Are allergic to any of the ingredients or to aspirin or to any other non sterodial anti inflammatory drugs (NSAIDs)

Consult your doctor before taking the capsules, if you are pregnant, asthmatic, or are taking any other regular medical treatment.

Do not exceed the stated dose.


Storage:

Store below 25°C

Keep all medicines out of reach and sight of children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Ibuprofen 200mg.

Ingredients

Active Ingredients : Ibuprofen 200mg.

Also contains: Macrogol 600, Potassium Hydroxide Solution, Sorbitol Liquid, Partially Dehydrated, Gelatin, Ponceau 4R (E124), Lecithin, Medium Chain Triglycerides, Titanium Dioxide (E171), Propylene Glycol, Polyvinyl Acetate Phthalate, Ammonium Hydroxide (E527), Macrogol 400, Purified Water.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.